I'm a Crack Heroin Addict
Hello.my name is Eric and I am a crack heroin addict for the last 2 years. About 20 days ago I decided to quit. For the first 10 days I was having Metadon 40mg, two tablet a day, I'm not bad but the problem I'm facing now is from the second day I felt dizzy and its still going on. Anyone got an idea, because the previous time I stopped using it this dizzy feeling never happened.
We don't give any kind of medical advice on this site. I suggest you go and see a Doctor so they can try diagnose what may be causing the dizziness.
Trying to quit yourself, especially from substances like crack and heroin is also not a good idea. You should get yourself into a proper addiction treatment
program where you'll be put through a supervised detox, as well as then begin treating the underlying issues that led you to a life of addiction. Trying to detox unsupervised can be highly dangerous!
Good on you for wanting to quit ... but this isn't the time to be a hero or be clever by trying to do this yourself. Ask for ... and ensure you get proper help.
For more on what it takes to successfully overcome an addiction, be sure to read all the pieces in the treatment section mentioned above - and then be sure to also read everything in the recovery section.
Addiction is an extremely cunning disease that won't just let you out of its grasp just like that. There's a lot that needs to happen if you're going to win the war against addiction - and that's why getting proper help, rather than trying to go it alone, is definitely the way to go.
Best of Luck